# SDR QXEA2012082300909

- Difficulty date: August 23, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 683.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM AT BS 683.450 IS CRACKED BY THE SERVICE DOOR.  REMOVED AND  INSTALLED NEW FLOORBEAM  IAW SRM 51-42-05-02-01, 51-41-00-00-01.  TREATED AND PRIMED FASTENERS AND APPLIED ALUMINIZED PAINT AS REQUIRED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
